RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 136, Number 3, Pages 339–364 (Mi tmf229)  

This article is cited in 1 scientific paper (total in 1 paper)

Associativity and Operator Hamiltonian Quantization of Gauge Theories

I. A. Batalina, A. M. Semikhatov

a P. N. Lebedev Physical Institute, Russian Academy of Sciences

Abstract: We show that the associative algebra structure can be incorporated in the BRST quantization formalism for gauge theories such that extension from the corresponding Lie algebra to the associative algebra is achieved using operator quantization of reducible gauge theories. The BRST differential that encodes the associativity of the algebra multiplication is constructed as a quadratic second-order differential operator on the bar resolution.

Keywords: associative algebras, BRST differential, bar resolution, noncommutative differential forms

DOI: https://doi.org/10.4213/tmf229

Full text: PDF file (399 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 136:3, 1189–1211

Bibliographic databases:

Received: 19.01.2003

Citation: I. A. Batalin, A. M. Semikhatov, “Associativity and Operator Hamiltonian Quantization of Gauge Theories”, TMF, 136:3 (2003), 339–364; Theoret. and Math. Phys., 136:3 (2003), 1189–1211

Citation in format AMSBIB
\Bibitem{BatSem03}
\by I.~A.~Batalin, A.~M.~Semikhatov
\paper Associativity and Operator Hamiltonian Quantization of Gauge Theories
\jour TMF
\yr 2003
\vol 136
\issue 3
\pages 339--364
\mathnet{http://mi.mathnet.ru/tmf229}
\crossref{https://doi.org/10.4213/tmf229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2025361}
\zmath{https://zbmath.org/?q=an:1178.81253}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 136
\issue 3
\pages 1189--1211
\crossref{https://doi.org/10.1023/A:1025612829739}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185966500001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf229
  • https://doi.org/10.4213/tmf229
  • http://mi.mathnet.ru/eng/tmf/v136/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fulp RO, “Functionals and the quantum master equation”, International Journal of Theoretical Physics, 44:9 (2005), 1599–1616  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:254
    Full text:119
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019